| Model Number |
NL5000 |
| Medical Device Problem Code |
Computer Software Problem (1112)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
12/29/2025
Type of Reportable Event
Malfunction
Event or Problem Description
The ct system tablet disconnected while the patient was on the table leading to a failure and lock out from the system.
Additional Manufacturer Narrative
The tablet disconnected from the scanner causing a delay in the patient's procedure.A field service representative identified the issue as the incorrect software version on the reconstruction computer.The correct version was updated and the tablet successfuly connected to the scanner.Daily calibration and quality assurance were then conducted and both tests passed.The scanner is now back in service.No harm to a patient or user.